MathSciNet Relay Station
MathSciNet bibliographic data
MR2488597 (2010j:11071) 11F25 (11N75)
Murty, M. Ram; Sinha, Kaneenika Effective equidistribution of eigenvalues of Hecke operators. J. Number Theory 129 (2009), no. 3, 681–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement